Mathematics Faculty Receives Award for Author of Outstanding Paper

Congratulations to Prof. Hough of Mathematics Department.


Robert D. Hough, Assistant Professor of Mathematics Department was awarded the David P. Robbins Prize by the Mathematical Association of America (MAA).  Presented once every three years, the award recognizes the author of an outstanding paper in algebra, combinatorics, or discrete mathematics. Dr. Hough’s “Solution of the minimum modulus problem for covering systems” was published in the:


Annals of Mathematics (Pages 361-382, Volume 181 (2015), Issue 1



Research for this problem was conducted during Dr. Hough’s tenure at the University of Cambridge.




Submitted by Sherry Chang

Mathematics and Physics Librarian

Sherry Chang

Sherry Chang

Mathematics & Physics Librarian at Stony Brook University Libraries
Sherry is the Mathematics & Physics librarian and liaison to the Mathematics, Physics, & Astronomy departments.
Sherry Chang

Latest posts by Sherry Chang (see all)

Posted in About Us